# SDR 20000511SH004

- Difficulty date: March 28, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N963SA
- Make and model: Snias AS350B2
- Aircraft serial: 2855
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 704A34130052
- Condition: Rough
- Location: Fuel Control
- Part time: 3,755 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL CABLE ROUGH AND DIFFICULT TO MOVE. (X)
